• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Increased mirtizapine effects

  • Thread starter Ragdoll what are houses
  • Start date
R

Ragdoll what are houses

Well-known member
Joined
Apr 20, 2019
Messages
85
Location
Sussex england
Can increasing mirtizapine make you feel worse in the begining. I have gone from 15 to 30mg and had a really bad night. Don't know whether to continue on this dose. Anyone had this experience?
 
P

Pollypop

Well-known member
Joined
Jul 23, 2015
Messages
1,003
Location
England. Derbyshire
Hi Ragdoll,
Yes, I had Mirtazapine put to 30mg from 15mg.
The first week I wondered what on earth was happening,
but things settled down a bit.

Not saying it was brilliant but I persevered and am still
taking it.
Did you feel any effects when you first started it at 15.
I certainly did.
How long had you been on 15 mg?

Persevere for a while if you can but if it gets really bad,
I suggest you get in touch with whoever gave it to you.

I hope the symptoms settle down and you feel better soon.
 
R

Ragdoll what are houses

Well-known member
Joined
Apr 20, 2019
Messages
85
Location
Sussex england
Hi Ragdoll,
Yes, I had Mirtazapine put to 30mg from 15mg.
The first week I wondered what on earth was happening,
but things settled down a bit.

Not saying it was brilliant but I persevered and am still
taking it.
Did you feel any effects when you first started it at 15.
I certainly did.
How long had you been on 15 mg?

Persevere for a while if you can but if it gets really bad,
I suggest you get in touch with whoever gave it to you.

I hope the symptoms settle down and you feel better soon.
Thanks for you reply. I don't remember feeling so bad when I was on 15mg which I have been taking for about a month. How did the 30mg affect you? I just feel so disorientated and extra nervy. Seems I feel bad if I don't take them and bad if I do.!
 
P

Pollypop

Well-known member
Joined
Jul 23, 2015
Messages
1,003
Location
England. Derbyshire
When I first started them I could hardly keep awake.
I was groggy and disorientated (15)
This wore off.
I was on 15 for quite a while before they were increased to 30.

I did get better sleep.
Before starting Mirtazapine I could still be awake at 4 or5am

I’m still not sure whether I totally like being on them, along with
other antidepressants.
But there is an improvement

The biggest problem is weight gain.
I just can’t stop eating.
But I suppose the obsessive eating is up to me to try to control.

Are you on any other medication.?
I am on Lamotragine and Duloxatine
 
R

Ragdoll what are houses

Well-known member
Joined
Apr 20, 2019
Messages
85
Location
Sussex england
When I first started them I could hardly keep awake.
I was groggy and disorientated (15)
This wore off.
I was on 15 for quite a while before they were increased to 30.

I did get better sleep.
Before starting Mirtazapine I could still be awake at 4 or5am

I’m still not sure whether I totally like being on them, along with
other antidepressants.
But there is an improvement

The biggest problem is weight gain.
I just can’t stop eating.
But I suppose the obsessive eating is up to me to try to control.

Are you on any other medication.?
I am on Lamotragine and Duloxatine
Thank you for your reply. I think I will stay on 15mg for awhile. You are right about the weight gain I seem to crave the wrong things.like anything sweet. The best thing is it does help with sleep. I am also on Pregabalim which also causes weight gain. I wish I didn't have to take anything!
 
P

Pollypop

Well-known member
Joined
Jul 23, 2015
Messages
1,003
Location
England. Derbyshire
Hi, yes it is sweet things I crave too.
I wish I could control it but as soon as I start to
eat something,, I’m thinking what I can eat next.!

I do have a problem with comfort eating as well though.

I hope you feel ok staying on 15mg
Like you, I wish I didn’t have to take anything.
A no win situation. Px
 
Top